MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC EXTREMITY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC EXTREMITY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10552
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Long hair wrapped in the suction tubing.
 
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2023 reporting long hair wrapped in the suction tubing.A supplier corrective action request (scar) was issued to the tubing supplier amsino international, inc.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A complaint was received on 01/26/2023 reporting long hair wrapped in the suction tubing.A supplier corrective action request (scar) was issued to the tubing supplier (b)(4).A picture of the sample was provided to deroyal for evaluation.Root cause was determined by the supplier (b)(4), inc.To be the staff did not dress and wear hair nets as required during the production of the product.The long hair wrapped in the tubing was an isolated incident.The following corrective and preventive actions have taken place by (b)(4): relevant quality personnel and production personnel have been trained.Reserved samples were checked, and no hair was found on the product.Amsino also checked the inventory and the products under production, found no such problems.They will check the dress of the staff and will strengthen the control of nonconformity products.Production records were reviewed, and no issues were found.An inventory check of the tubing was made by deroyal, a total of 50 of the 5-3279 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC EXTREMITY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key16277760
Report Number3005011024-2023-00007
Device Sequence Number15171243
Product Code LRO
UDI-Device Identifier00749756363549
UDI-Public00749756363549
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10552
Device Catalogue Number89-10552
Device Lot Number58207151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown